Rendezett halmazok

előadás+gyakorlat

 

2013 őszi félév

 

Időpont:  szerda  8:00-10:15

Hely: folyóiratolvasó

Előadó: Zádori László

Érdemjegy: 50% gyakorlat (házi feladatok) + 50% szóbeli vizsga alapon

Anyag:

 

Irodalom:

            G. Birkhoff:  Generalized arithmetic, Duke Math. J. 9 (1942) 283-302.

K. Bogart, R. Freese, J. Kung (szerk.): The Dilworth's theorems, Birkhauser, 1990.
D. Duffus, I. Rival: A structure theory for ordered sets, Discr. Math. 35(1981), 53-118.

D.Duffus, R. Wille: A theorem on partially orderd sets of order preserving mappings,

Proc. of the AMS 76, 1 (1979) 14-16
P. Grillet: Maximal clone chains and antichains, Fund. Math. 65 (1969), 157-167.

W.  F. Taylor, R.  N. McKenzie, G.  F. McNulty: Algebras Lattices Varieties, Vol. I., Wadsworth Pub. Co., 1987

B. S. W. Schröder: Ordered sets, An introduction, Springer-Verlag GmbH, 2002.
W.T. Trotter: Combinatorics and Partially Ordered Sets: Dimension Theory, Johns Hopkins University Press, 1992.
J. Valdes, R.E. Terjan, E.L. Lawler: The recognition of series parallel digraphs, SIAM J. Comp. 11 (1982), 298-313.